# SDR CA010703015

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: 504202201
- Condition: Broken
- Location: Seat Belt
- Part time: 1,240 hours, 1,599 cycles
- Component: Seat Belt, Amsaftyequip, 504202403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CO-PILOTS SEAT BELT BUCKLE WOULD NOT UNLATCH WHEN OPERATED.
